# SDR AALA202211226779

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 25,229 hours, 11,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOR RIGHT EMERGENCY EXIT HATCH. FOUND SLIDE RELEASE CABLE BROKEN AT FLEXIBLE CONTROL ASSEMBLY NEAR BOTTLE IN AFT CARGO. WHILE PERFORMING JOB CARD 26C83452010. CHECKED, AND FOUND THE SLIDE'S RELEASE CABLE INSIDE THE CABLE'S HOUSING, REINSTATED IT PER J/C 26C83452010.
